MathSciNet Relay Station
MathSciNet bibliographic data
MR1389522 (97g:47061) 47H10
Zhou, Haiyun; Jia, Yuting Approximation of fixed points of strongly pseudocontractive maps without Lipschitz assumption. Proc. Amer. Math. Soc. 125 (1997), no. 6, 1705–1709.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement